You are not currently logged in.
Access your personal account or get JSTOR access through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
FIRST PASSAGE TIMES OF CONSTANT-ELASTICITY-OF-VARIANCE PROCESSES WITH TWO-SIDED REFLECTING BARRIERS
LIJUN BO and CHEN HAO
Journal of Applied Probability
Vol. 49, No. 4 (DECEMBER 2012), pp. 1119-1133
Published by: Applied Probability Trust
Stable URL: http://www.jstor.org/stable/41713832
Page Count: 15
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
In this paper we explore the first passage times of constant-elasticity-of-variance (CEV) processes with two-sided reflecting barriers. The explicit Laplace transforms of the first passage times are derived. Our results can include analytic formulae concerning Laplace transforms of first passage times of reflected Ornstein-Uhlenbeck processes, reflected geometric Brownian motions, and reflected square-root processes.
Journal of Applied Probability © 2012 Applied Probability Trust